Pumping Up The Meds

Had my first monitoring visit this morning at 9:00.  I’ve got three measuring around a 6 on righty and 3-4 measuring around 6 on lefty.  Righty also has a tiny one.  So I have about eight total, which is about half of what they want me to have.  Grow follicles, GROW!!  They are upping my dosage to 300IU of Follistim with 3 vials of Menopur (Follistim went up, Menopur is staying the same) and I’ll go back in on Saturday.  Since my period finally stopped yesterday, my estrogen should start going up to help with my lining (currently at 4.4) and follicle growth.  I’m hoping for really good results on Saturday with the combo of a higher dose and estrogen doing it’s job.  I will be able to tell when my estrogen goes up because I will begin to get weepy.  Doctor Who made me cry last night, so that might be good sign. 😉

Other than a tiny bit of weepiness creeping up on me, I’m getting an achy back, achy ovaries, bloating (of course) and as soon as I take my injection I get totally exhausted.  I was falling asleep within ten minutes of doing the injection.  Instant sleep! Sweet!

The cravings for food are still there too.  Right now i’m drinking a decaf frappachino and eating cheez-it’s.  Not even sure how those two things work together, but they are so so yummy!

Okay, that’s all I’ve got for now.  Just waiting on my phone call for my estrogen level, which I know is going to be lowish, and my updated dosage information.  Hopefully it’s a straight forward phone call with no problems….

**Update**  Just got the call — Estrogen is only at 119.  They are confident that the higher dose and a few days will help get things moving at a better pace.  They think I may have to be on the meds longer than they thought.  Guess I’ll have to break the credit card back out….

Advertisements

5 thoughts on “Pumping Up The Meds

    • They didn’t measure it, they just said it was “really thin”, which is what it was supposed to be because I was on Birth Control at the time. It seems to be bigger than it was before starting the stims though, just from what I can eyeball from the monitor.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s